A Nurse’s Story: On Paxil, I Lost Interest in Everything.

“Never again, Paxil. Never again.”

 

My story may be of some interest. I am a very active person (golf, tennis, bike rider, walk long distances, roller blade and roller skate). However, starting around Feb. of this year everything changed. I lost interest in everything. I explained to my primary doctor that I have to push my self to do everything even get out of bed (usually and early riser). I had been on medication for diabetes (newly diagnosed), 3-hypertension meds daily, estrogen replacement, eye drops for glaucoma (recently diagnosed) and suddenly I could not function.

I was placed on PAXIL 20-mg daily. Was out of work for 10 weeks, It was recommended that go in to therapy, which I did, my primary doctor along with my therapist stated it was work related, however I was not totally convinced. After listening to them for seven weeks I decided to take things into my own hands, (forgot to mention I am a nurse making nearly $ 60,000 yearly). I decided to stop ALL medication.

Of course, I consulted with my doctor, who never told me the side effects of all these medications as a nurse, when your the patient your the PATIENT, I suffered for three weeks with severe headaches, DIZZINESS, and stomach discomfort, but it was all worth it. I feel wonderful, watching my diet, exciting and enjoying it back to getting up early, back to work enjoying it.

My main point is important to check side effects of medication, so many cause depression and are not compatible, believe the doctor don’t know and the pharmaceutical companies were of little or no help. My plan is start holistic meds along with proper diet, monitor blood sugars, and exercise. NEVER AGAIN PAXIL, NEVER AGAIN, I GOT MY SELF BACK AND I FEEL BRAND NEW THANKS FOR LISTENING

 

Years 2000 and Prior

This is Survivor Story number 58.
Total number of stories in current database is 96

903 total views, no views today